RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 2, Pages 314–317 (Mi mz8478)  

Brief Communications

There Are Only Finitely Many Classes of Markov Partitions for Pseudo-Anosov Diffeomorphisms of Surfaces

A. V. Klimenko

Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: Markov partition, Anosov diffeomorphism, pseudo-Anosov diffeomorphism

DOI: https://doi.org/10.4213/mzm8478

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:2, 286–289

Bibliographic databases:

Received: 11.01.2009

Citation: A. V. Klimenko, “There Are Only Finitely Many Classes of Markov Partitions for Pseudo-Anosov Diffeomorphisms of Surfaces”, Mat. Zametki, 86:2 (2009), 314–317; Math. Notes, 86:2 (2009), 286–289

Citation in format AMSBIB
\Bibitem{Kli09}
\by A.~V.~Klimenko
\paper There Are Only Finitely Many Classes of Markov Partitions for Pseudo-Anosov Diffeomorphisms of Surfaces
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 2
\pages 314--317
\mathnet{http://mi.mathnet.ru/mz8478}
\crossref{https://doi.org/10.4213/mzm8478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584565}
\zmath{https://zbmath.org/?q=an:1179.37041}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 2
\pages 286--289
\crossref{https://doi.org/10.1134/S0001434609070311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269660400031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249107862}


Linking options:
  • http://mi.mathnet.ru/eng/mz8478
  • https://doi.org/10.4213/mzm8478
  • http://mi.mathnet.ru/eng/mz/v86/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:90
    References:31
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020